Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 52, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jan 8, 2008, 1:56 AM CST for Barry County, Missouri. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 8, 2008, 1:56 AM CST (07:56 UTC)
- Expired
- Jan 8, 2008, 2:14 AM CST
- In force
- 18 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Barry County, MO
The radar
The Springfield radar (KSGF), 59 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 7:48 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 080756
TORSGF
MOC009-080845-
/O.NEW.KSGF.TO.W.0052.080108T0756Z-080108T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
156 AM CST TUE JAN 8 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 245 AM CST.
* AT 152 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS VERY
DANGEROUS STORM WAS LOCATED NEAR EXETER...OR NEAR CASSVILLE...
MOVING NORTHEAST AT 65 MPH.
* THIS TORNADIC STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN
BARRY COUNTY...INCLUDING THE TOWNS OF MADRY AND PLEASANT RIDGE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3675 9405 3693 9385 3692 9362 3691 9363
3683 9363 3663 9388
TIME...MOT...LOC 0756Z 223DEG 58KT 3676 9388
$$
WISE2 follow-up statements
000
WWUS53 KSGF 080808
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 AM CST TUE JAN 8 2008
MOC009-080845-
/O.CON.KSGF.TO.W.0052.000000T0000Z-080108T0845Z/
BARRY MO-
208 AM CST TUE JAN 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR NORTHERN
BARRY COUNTY...
AT 202 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
MCDOWELL...OR 10 MILES SOUTHEAST OF MONETT...MOVING NORTHEAST AT 65
MPH.
THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN BARRY
COUNTY.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3682 9397 3693 9385 3693 9384 3692 9362
3690 9364 3690 9363 3686 9363 3674 9378
TIME...MOT...LOC 0808Z 223DEG 58KT 3690 9371
$$
WISE000
WWUS53 KSGF 080814
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 AM CST TUE JAN 8 2008
MOC009-080825-
/O.CAN.KSGF.TO.W.0052.000000T0000Z-080108T0845Z/
BARRY MO-
215 AM CST TUE JAN 8 2008
...THE TORNADO WARNING FOR NORTHERN BARRY COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3682 9397 3693 9385 3693 9384 3692 9362
3690 9364 3690 9363 3686 9363 3674 9378
TIME...MOT...LOC 0815Z 223DEG 58KT 3698 9361
$$
WISEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jan 7, 11:41 PM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Jan 7, 11:41 PM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1141 PM CST MON JAN 7 2008 ...UPDATE TO AVIATION... .UPDATE... SEVERE WEATHER OUTBREAK WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH LONG TRACKED SUPERCELLS PRODUCING DESTRUCTIVE TORNADOES...LARGE HAIL...DAMAGING WINDS AND LOCALIZED AREAS OF FLASH FLOODING. ENTIRE FORECAST AREA HAS BEEN INCLUDED IN CONVECTIVE WATCHES ISSUED BY SPC UNTIL 5 AM TUESDAY. A TORNADO WATCH IS IN EFFECT FOR MOST OF THE MISSOURI OZARKS WITH A SEVERE THUNDERSTORM WATCH IN EFFECT FOR SOUTHEAST KANSAS AND THE WESTERN MISSOURI OZARKS. THUNDERSTORMS WILL INCREASE IN COVERAGE ALONG A COLD FRONT THAT WILL MOVE THROUGH THE AREA AS MAIN SHORTWAVE TROUGH EJECTS OUT OF THE TEXAS PANHANDLE. TORNADO THREAT WILL CONTINUE WITH AMPLE SHEAR AND HELICITY ALONG WITH STEEP MID LEVEL LAPSE RATES. A 03Z SOUNDING HAS BEEN LAUNCHED AND WILL PROVIDE FURTHER DETAILS ON THE THERMODYNAMIC PROFILE OF THE ATMOSPHERE ACROSS THE AREA. BALLOON WILL REACH 400 MB IN ABOUT 10 MINUTES WITH DATA BEING SENT SHORTLY. ANGLE && .DISCUSSION... FORECAST CHALLENGES DEAL WITH SEVERE WEATHER LATE THIS AFTERNOON INTO TUESDAY. SHORT TERM (THIS AFTERNOON THROUGH THURSDAY)... THUNDERSTORMS HAVE STARTED TO DEVELOP OVER SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI EARLY THIS AFTERNOON. WE DID HAVE A FAIRLY GOOD CAP ON THE ATMOSPHERE THIS MORNING AS SEEN ON THIS MORNINGS SF SOUNDING. DUE TO ABOVE NORMAL TEMPERATURES HOWEVER INCREASING TO THE LOW 70S ACROSS THIS AREA...THE CAP HAS BEEN ERODED ENOUGH TO ALLOW CONVECTION TO INITIATE. PERFORMED 20Z SPECIAL SOUNDING SHOWING MODERATE 0-3KM HELICITIES OF 337 M2/S2. RUC SHOWING INSTABILITIES AROUND 1000 J/KG OUT THAT WAY WITH 0-6KM BULK SHEAR OF 50-60KTS. STORMS ARE ROTATING AND A TORNADO WATCH HAS BEEN ISSUED THROUGH 9 PM THIS EVENING. THE BIG WEATHER PRODUCER THAT WILL AFFECT THE AREA IS THE UPPER LOW CURRENTLY CLEARING THE 4 CORNERS AREA MOVING TO THE NORTHEAST. AS THIS SYSTEM PICKS UP THE SURFACE LOW...THE FRONT IS EXPECTED TO START MOVING INTO OUR WESTERN CWA. INSTABILITIES EXPECTED TO CONTINUE OVERNIGHT AS SHEAR CONTINUES TO INCREASE. WRF SHOWING VALUES AS HIGH AS 60-70KTS. WOULD EXPECT THE TORNADO WATCH TO BE CONTINUED AND EXPENDED FURTHER EAST AS THE NIGHT PROGRESSES. FRONT TO MOVE THROUGH WESTERN MISSOURI BY EARLY MORNING AND THROUGH EASTERN MISSOURI AROUND NOON TOMORROW. PRECIP ENDING FROM WEST TO EAST AS THE FRONT PROGRESSES EAST. TEMPERATURES SHOULD STAY WARM ENOUGH FOR MAINLY LIQUID. BUT TEMPERATURES SHOULD BE FALLING THROUGH THE DAY AND POSSIBLY A RAIN/SNOW MIX FOR A BRIEF PERIOD DURING THE AFTERNOON. CLAYCOMB LONG TERM...(THURSDAY THROUGH MONDAY) PATTERN SHIFT TAKES PLACE AT THE BEGINNING OF THE PERIOD WITH THE PASSAGE OF THE UPPER WAVE ON THURSDAY. THIS WILL RETURN OUR FLOW TO A MORE WEST TO NORTHWEST DIRECTION AND BRING TEMPERATURES BACK DOWN TO MORE SEASONAL LEVELS. IN ADDITION TO THE FRONTAL PASSAGE ON THURSDAY...ADDITIONAL FRONTS SHOULD MOVE THROUGH ON SATURDAY AND AGAIN ON MONDAY. MOISTURE DOES APPEAR TO BE LIMITED AT THIS TIME SO KEPT POPS ON THE LOW SIDE. COULD SEE SOME LIGHT SNOW OR FLURRIES WITH THE SATURDAY FRONTAL PASSAGE...BUT DO NOT EXPECT ANY ACCUMULATIONS AT THIS TIME. GAEDE && .AVIATION... FOR THE 06Z TAF PACKAGE...MVFR WITH OCCASIONAL IFR CONDITONS WILL BE POSSIBLE DUE TO TSRA AND SHRA. CONVECTION CONTINUES TO DEVELOP AND TRACK TO THE NORTHEAST OVER KSGF WITH KJLN ON THE NORTHERN EDGE OF THE TRAINING CONVECTION. TSRA IS EXPECTED TO TRANSITION TO SHRA AS ATMOSPHERE STABILIZES AFTER 10Z. MVFR AND IFR CEILINGS WILL BE POSSIBLE AFTER 10Z WITH CEILINGS IMPROVING TUESDAY AFTERNOON. ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jan 8, 12:32 AM CST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1232 AM CST TUE JAN 8 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090645- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1232 AM CST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SEVERE WEATHER AND FLASH FLOODING WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT HOURS. ISOLATED SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND POTENTIALLY TORNADOES. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR SOUTH OF INTERSTATE 44. FLASH FLOODING WILL BECOME AN INCREASING THREAT AS STORMS MOVE REPEATEDLY OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL CONTINUE ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR TUESDAY MORNING AHEAD OF A STRONG COLD FRONT. A FEW STRONG STORMS WILL AGAIN BE POSSIBLE. THE THREAT FOR SEVERE STORMS COULD INCREASE TUESDAY ACROSS SOUTH CENTRAL MISSOURI IF THE COLD FRONT IS SLOWER TO MOVE OUT OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE OVERNIGHT MAINLY SOUTH OF INTERSTATE 44. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jan 8, 1:00 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD 3 N STRAFFORD 37.31N 93.12W
01/08/2008 GREENE MO LAW ENFORCEMENT
HIGHWAY 125 NORTH OF TOWN CLOSED TO TRAFFIC DUE TO HIGH
WATER.
&&
HATCHLocal storm report, Jan 8, 1:01 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD 3 S STRAFFORD 37.22N 93.12W
01/08/2008 GREENE MO LAW ENFORCEMENT
HIGHWAY 125 SOUTH OF TOWN CLOSED TO TRAFFIC DUE TO HIGH
WATER.
&&
HATCHLocal storm report, Jan 8, 1:10 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
01/08/2008 GREENE MO AMATEUR RADIO
FIELD FLOODED AT 1100 SOUTH SCENIC. WATER OVER ROAD AT
SCENIC AND WHITESIDE STREET.
&&
BARJENBRUCHLocal storm report, Jan 8, 1:28 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM HAIL DOGWOOD 37.04N 92.83W
01/08/2008 E1.75 INCH DOUGLAS MO AMATEUR RADIO
&&
HATCHLocal storm report, Jan 8, 1:29 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM HAIL 7 NNW HARTVILLE 37.34N 92.56W
01/08/2008 E0.75 INCH WRIGHT MO AMATEUR RADIO
&&
HATCHLocal storm report, Jan 8, 1:55 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD 4 SW SPRINGFIELD 37.16N 93.34W
01/08/2008 GREENE MO EMERGENCY MNGR
WEST BOUNT LANE OF HIGHWAY 60 SOUTHWEST OF TOWN WATER
COVERED.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:12 PM CST | Tornado Warning | SGF | McDonald | 38 min |
| Jan 7, 6:24 PM CST | Tornado Warning | SGF | Dallas, Greene, Webster | 41 min |
| Jan 7, 6:29 PM CST | Tornado Warning | SGF | Christian, Lawrence, Stone | 76 min |
| Jan 7, 6:33 PM CST | Tornado Warning | SGF | Barry, Newton | 41 min |
| Jan 7, 6:41 PM CST | Tornado Warning | SGF | Laclede | 62 min |
| Jan 7, 6:49 PM CST | Tornado Warning | SGF | Greene | 71 min |
| Jan 7, 7:01 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 59 min |
| Jan 7, 7:11 PM CST | Severe Thunderstorm Warning | SGF | Polk | 34 min |
| Jan 7, 7:13 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 47 min |
| Jan 7, 7:18 PM CST | Tornado Warning | SGF | Pulaski | 57 min |
| Jan 7, 7:18 PM CST | Tornado Warning | SGF | Christian, Lawrence | 57 min |
| Jan 7, 7:25 PM CST | Tornado Warning | SGF | Webster | 65 min |
| Jan 7, 7:30 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas | 54 min |
| Jan 7, 7:36 PM CST | Tornado Warning | SGF | Greene | 69 min |
| Jan 7, 7:44 PM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 6 hr |
| Jan 7, 7:50 PM CST | Tornado Warning | SGF | Maries, Phelps | 42 min |
| Jan 7, 7:59 PM CST | Tornado Warning | SGF | Laclede, Wright | 76 min |
| Jan 7, 8:01 PM CST | Tornado Warning | SGF | McDonald | 59 min |
| Jan 7, 8:11 PM CST | Tornado Warning | SGF | Dallas, Webster | 64 min |
| Jan 7, 8:21 PM CST | Tornado Warning | SGF | Barry, McDonald | 54 min |
| Jan 7, 8:39 PM CST | Tornado Warning | SGF | Laclede, Wright | 66 min |
| Jan 7, 8:41 PM CST | Severe Thunderstorm Warning | SGF | Maries, Miller | 24 min |
| Jan 7, 8:42 PM CST | Tornado Warning | SGF | Pulaski | 63 min |
| Jan 7, 8:46 PM CST | Tornado Warning | SGF | Dallas, Greene, Polk | 74 min |
| Jan 7, 8:49 PM CST | Tornado Warning | SGF | Barry, Stone | 71 min |
| Jan 7, 9:08 PM CST | Tornado Warning | SGF | Barry | 67 min |
| Jan 7, 9:12 PM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 4 more | 6 hr |
| Jan 7, 9:14 PM CST | Tornado Warning | SGF | McDonald | 76 min |
| Jan 7, 9:18 PM CST | Tornado Warning | SGF | Camden, Pulaski | 72 min |
| Jan 7, 9:26 PM CST | Severe Thunderstorm Warning | SGF | Christian | 64 min |
| Jan 7, 9:27 PM CST | Tornado Warning | SGF | Maries, Phelps | 48 min |
| Jan 7, 9:30 PM CST | Tornado Warning | SGF | Christian, Stone | 60 min |
| Jan 7, 9:32 PM CST | Tornado Warning | SGF | Laclede | 73 min |
| Jan 7, 9:46 PM CST | Tornado Warning | SGF | Greene, Webster | 74 min |
| Jan 7, 9:50 PM CST | Tornado Warning | SGF | Barry, Stone | 70 min |
| Jan 7, 9:55 PM CST | Tornado Warning | SGF | Christian | 65 min |
| Jan 7, 10:03 PM CST | Tornado Warning | SGF | Maries | 53 min |
| Jan 7, 10:10 PM CST | Tornado Warning | SGF | Barry, Stone | 65 min |
| Jan 7, 10:18 PM CST | Tornado Warning | SGF | Barry, McDonald | 72 min |
| Jan 7, 10:19 PM CST | Tornado Warning | SGF | Wright | 71 min |
| Jan 7, 10:51 PM CST | Tornado Warning | SGF | Laclede, Pulaski, Texas | 39 min |
| Jan 7, 10:58 PM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 51 min |
| Jan 7, 11:02 PM CST | Severe Thunderstorm Warning | SGF | Webster | 45 min |
| Jan 7, 11:08 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 67 min |
| Jan 7, 11:12 PM CST | Tornado Warning | SGF | Barry, Stone | 63 min |
| Jan 7, 11:15 PM CST | Tornado Warning | SGF | Phelps | 60 min |
| Jan 7, 11:28 PM CST | Tornado Warning | SGF | Barry, McDonald | 77 min |
| Jan 7, 11:31 PM CST | Severe Thunderstorm Warning | SGF | Wright | 22 min |
| Jan 7, 11:34 PM CST | Severe Thunderstorm Warning | SGF | Pulaski | 28 min |
| Jan 7, 11:49 PM CST | Severe Thunderstorm Warning | SGF | Texas | 18 min |
| Jan 7, 11:55 PM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 32 min |
| Jan 7, 11:57 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 32 min |
| Jan 8, 12:09 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 84 min |
| Jan 8, 12:14 AM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 91 min |
| Jan 8, 12:42 AM CST | Tornado Warning | SGF | Christian, Stone, Taney | 52 min |
| Jan 8, 12:44 AM CST | Tornado Warning | SGF | McDonald | 52 min |
| Jan 8, 1:07 AM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 53 min |
| Jan 8, 1:16 AM CST | Tornado Warning | SGF | Barry, Newton | 34 min |
| Jan 8, 1:20 AM CST | Tornado Warning | SGF | Douglas, Texas, Webster, Wright | 70 min |
| Jan 8, 1:28 AM CST | Tornado Warning | SGF | Vernon | 28 min |
| Jan 8, 1:30 AM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 7 hr |
| Jan 8, 1:30 AM CST | Tornado Warning | SGF | Lawrence | 36 min |
| Jan 8, 1:37 AM CST | River Flood Watch | SGF | McDonald | 35 hr |
| Jan 8, 1:59 AM CST | Severe Thunderstorm Warning | SGF | Greene | 61 min |
| Jan 8, 2:00 AM CST | Severe Thunderstorm Warning | SGF | Barry, Cedar, Dade, Jasper, Lawrence, McDonald and 1 more | 60 min |
| Jan 8, 2:07 AM CST | Tornado Warning | SGF | Texas | 38 min |
| Jan 8, 2:16 AM CST | Severe Thunderstorm Warning | SGF | Dallas, Polk | 59 min |
| Jan 8, 2:19 AM CST | Severe Thunderstorm Warning | SGF | Christian, Stone | 26 min |
| Jan 8, 2:19 AM CST | Tornado Warning | SGF | Barry, McDonald | 44 min |
| Jan 8, 2:23 AM CST | River Flood Warning | SGF | McDonald | 34 hr |
| Jan 8, 2:28 AM CST | Tornado Warning | SGF | Christian, Greene | 51 min |
| Jan 8, 2:30 AM CST | Severe Thunderstorm Warning | SGF | Dent | 27 min |
| Jan 8, 2:31 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 39 min |
| Jan 8, 2:38 AM CST | Tornado Warning | SGF | Stone | 51 min |
| Jan 8, 2:39 AM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 5 more | 5 hr |
| Jan 8, 2:44 AM CST | Severe Thunderstorm Warning | SGF | Webster | 61 min |
| Jan 8, 2:50 AM CST | Tornado Warning | SGF | Christian | 47 min |
| Jan 8, 2:51 AM CST | Tornado Warning | SGF | Greene, Webster | 39 min |
| Jan 8, 2:55 AM CST | Tornado Warning | SGF | Taney | 61 min |
| Jan 8, 2:56 AM CST | Severe Thunderstorm Warning | SGF | Laclede | 79 min |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.